# SDR FDEA201411273916

- Difficulty date: November 27, 2014
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N300025
- Part serial: 000304
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFES ON THE REPAIR DOUBLER  AT NR 1 PYLON INBD SIDE, RT OF THE FAN COWL SUPPORT WEB, AFT SIDE AT NAC STATION 102.  REPAIRED IAW SRM 54-51- 02 FIG 201 REPAIR 1 REV 113.   REPAIR CLASSIFIED AS MAJOR.
